RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 4, Pages 459–468 (Mi mz6011)  

This article is cited in 1 scientific paper (total in 1 paper)

Structure of group bases of the group ring

A. A. Bovdi


Full text: PDF file (829 kB)

English version:
Mathematical Notes, 1982, 32:4, 709–713

Bibliographic databases:

UDC: 519.4
Received: 11.01.1980

Citation: A. A. Bovdi, “Structure of group bases of the group ring”, Mat. Zametki, 32:4 (1982), 459–468; Math. Notes, 32:4 (1982), 709–713

Citation in format AMSBIB
\Bibitem{Bov82}
\by A.~A.~Bovdi
\paper Structure of group bases of the group ring
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 4
\pages 459--468
\mathnet{http://mi.mathnet.ru/mz6011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=679237}
\zmath{https://zbmath.org/?q=an:0519.20008}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 4
\pages 709--713
\crossref{https://doi.org/10.1007/BF01152375}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QS68100018}


Linking options:
  • http://mi.mathnet.ru/eng/mz6011
  • http://mi.mathnet.ru/eng/mz/v32/i4/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bovdi, A, “The group of units of a group algebra of characteristic p”, Publicationes Mathematicae-Debrecen, 52:1–2 (1998), 193  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:122
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020